# SDR UALA2010060101863

- Difficulty date: May 29, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 42,393 hours, 11,627 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 2h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-C PAX SEAT 2H AFT EMERGENCY LIGHT ASSY MISSING.  REPLACED PAX SEAT AFT EMERGENCY LIGHT ASSY AND OPS CKD GOOD.
